# SDR SWIA200312530

- Difficulty date: October 23, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 15,852 hours, 23,406 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR DOOR REMAINS OPEN AFTER GEAR SELECTOR UP.  VISUALLY VERIFIED THAT GEAR WAS UP WITH DOORS OPEN.  RED INTRANSIT LIGHT IS REMAINING ON.  ADJUSTED ACTUATOR ROD END (LENGTHENED 1 TURN) PER32-32-10 AND ADJUSTED UPLOCK TARGET PER MM 32-61-01.  OPS CHECKS GOOD.
